Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    16
  • views
    6890

Day 57

Hopefull20

200 views

So, I haven't posted anything for a while. Things got a little crazy around, with work and studies...

I'm near the end of the second month.

The state of my face defenitly improved a it, My face is smooth, I don't have white heads anymore.

Side effects: dry lips, backpain, (I had terrible rush on my hands for a week and it went away only with allergy meds), thirst.

When I don't drink a lot of water, I really feel uncomfortable, like I can't breathe without a glass of water.

I earlier had some mood swings, it sucked, i'm sure that the med affects it, but I will get over it.

:shhh:



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×